Advertisement

Czechoslovak Mathematical Journal

, Volume 55, Issue 2, pp 349–363 | Cite as

Problems with one quarter

  • Jan Ohriska Kosice
Article

Abstract

In this paper two sequences of oscillation criteria for the self-adjoint second order differential equation (r(t)u′(t))′ + p(t)u(t) = 0 are derived. One of them deals with the case ∫ dt/r(t) = ∞, and the other with the case ∫ dt/r(t) < ∞.

Keywords

oscillation theory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. H. Barrett: Oscillation theory of ordinary linear differential equations. Adv. Math. 3 (1969), 415–509.CrossRefGoogle Scholar
  2. [2]
    M. Cecchi, M. Marini and G. Villari: Integral criteria for a classification of solutions of linear differential equations. J. Differential Equations 99 (1992), 381–397.CrossRefGoogle Scholar
  3. [3]
    J. Dzurina: Property (A) of advanced functional differential equations. Math. Slovaca 45 (1995), 129–137.Google Scholar
  4. [4]
    P. Hartman: Ordinary Differential Equations. Wiley, New York, 1964.Google Scholar
  5. [5]
    J. Ohriska: Oscillation of differential equations and v-derivatives. Czechoslovak Math. J. 39(114) (1989), 24–44.Google Scholar
  6. [6]
    J. Ohriska: On the oscillation of a linear differential equation of second order. Czechoslovak Math. J. 39(114) (1989), 16–23.Google Scholar
  7. [7]
    W. T. Reid: Sturmian Theory for Ordinary Differential Equations. Springer-Verlag, New York, 1980.Google Scholar
  8. [8]
    D. Willett: Classification of second order linear differential equations with respect to oscillation. Adv. Math. 3 (1969), 594–623.CrossRefGoogle Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2005

Authors and Affiliations

  • Jan Ohriska Kosice
    • 1
  1. 1.Department of MathematicsP. J. Safarik UniversityKosiceSlovak Republic

Personalised recommendations